# SDR CA121105021

- Difficulty date: November 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 3022375
- Condition: Leaking
- Location: Accessory Drive
- Part time: 6,872 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AIRCRAFT DEPARTED ON A SCHEDULED FLIGHT AND AFTER APPROXIMATELY 25 MINUTES THE NUMBER 2 OIL PRESSURE GAUGE STATED FLUCTUATING. AIRCRAFT TURNED AROUND FOR RETURN TO BASE AND APPROXIMATELY 10 MINUTES LATER THE FLUCTUATIONS INCREASED AND THE LOW OIL PRESSURE LIGHT ILLUMINATED. THE NUMBER 2 ENGINE WAS THEN SHUT DOWN AND THE AIRCRAFT LANDED SAFELY. MAINTENANCE DISCOVERED THE OIL WAS LEAKING FROM THE STARTER GENERATOR ENGINE OIL SEAL. THE SEAL PLAIN AND PACKING WAS REMOVED AND REPLACED FOR THE STARTER GENERATOR DRIVE IN THE ACCESSORY CASE. IT WAS NOTICED THAT WHEN THE CARRIER WAS REMOVED THE PLAIN SEAL STAYED IN THE CASE AND WAS NOT IN THE CARRIER. ENGINE GROUND RUNS AND LEAK CHECKS COMPLETED, AIRCRAFT RETURNED TO SERVICE.
